Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

July 11, 2014Douglas County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 11, 2014, 4:05 PM EDT for Douglas County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2014, 4:05 PM EDT (20:05 UTC)
Expired
Jul 11, 2014, 4:30 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA

County Douglas County, GA

The radar

The Atlanta radar (KFFC), 58 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 710 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
710 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
877 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

908 
WWUS82 KFFC 112005
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT FRI JUL 11 2014

GAZ031>033-042>044-053-112030-
405 PM EDT FRI JUL 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND 35 MPH WINDS IN 
PAULDING...CARROLL...COBB...COWETA...DOUGLAS AND FULTON COUNTIES 
UNTIL 430 PM EDT...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM UNION TO CAMPBELLTON...MOVING SOUTH AT 5
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PAULDING...CARROLL...COBB...COWETA...DOUGLAS AND FULTON
COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE SANDTOWN...SWEETWATER CREEK STATE PARK...LITHIA
SPRINGS...SIX FLAGS OVER GEORGIA...AUSTELL...BROWNSVILLE...
YORKVILLE...DOUGLASVILLE...UNION...NEW GEORGIA...CAMPBELLTON...
CHATTAHOOCHEE HILL COUNTRY...PALMETTO...BILL ARP AND WINSTON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3395 8503 3395 8499 3395 8498 3397 8497
      3387 8482 3377 8448 3350 8464 3359 8485
      3368 8501
TIME...MOT...LOC 2004Z 351DEG 6KT 3387 8495 3378 8480
          3368 8463

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 11, 3:45 PM EDT, 20 minutes earlier.

Area forecast discussion, Jul 11, 3:45 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT FRI JUL 11 2014

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
WEAK UPPER TROUGH AXIS FINALLY EAST OF THE FORECAST AREA AND WEAK
UPPER RIDGING IS TRYING TO BUILD INTO THE REGION...HOWEVER AMPLE
MOISTURE REMAINS OVER THE AREA FOR ISOLATED TO SCATTERED...MAINLY
DIURNAL...CONVECTION. PRECIPITABLE WATER VALUES REMAIN MODERATE BUT
SLOW MOVEMENT OF STORMS IN A WEAK STEERING ENVIRONMENT WILL CONTINUE
A THREAT FOR LOCALLY HEAVY RAIN...ALTHOUGH WIDESPREAD HYDROLOGICAL
ISSUES ARE NOT ANTICIPATED. LIKEWISE...INSTABILITY REMAINS MODERATE
AT BEST BUT SUFFICIENT FOR A FEW STRONG TO MARGINALLY SEVERE STORMS
EACH AFTERNOON. MAIN THREAT WOULD BE ISOLATED DAMAGING WINDS AS
FREEZING LEVELS AND WET-BULB ZERO HEIGHTS REMAIN A BIT HIGH FOR A
LARGE HAIL THREAT.

20

.LONG TERM /SUNDAY THROUGH FRIDAY/...
NO CHANGES MADE TO THE EXTENDED FORECAST. AMPLIFICATION OF
RIDGE/TROUGH PATTERN ACROSS CONUS BEGINNING SUNDAY/MONDAY STILL ON
TRACK PER 00Z MED RANGE MODELS...WHICH SHOW VERY GOOD AGREEMENT.
WRN RIDGE BUILDS NORTH WHILE NICE UPPER LOW AND BROAD/DEEP TROUGH
PROGGED TO DIP INTO UPPER MIDWEST STATES MON. BULK OF BELOW NORMAL
TEMPS SHOULD STAY NORTH OF THE STATE BUT SHOULD SEE A BRIEF PUSH
OF DRIER AIR AND SLIGHTLY BELOW NORMAL TEMPS ON WED. AS WESTERLIES
ALONG PERIPHERY TROUGH MOVE OVER THE STATE TUES THEN RETURN BACK
NORTH ON THURS...SHOULD SEE GOOD CHANCE OF CONVECTION. NO TROPICAL
ACTIVITY OR OTHER HIGH IMPACT EVENTS SEEN IN MODEL GUIDANCE. USED
BIAS CORRECTED BLEND OF GUIDANCE FOR TEMPS.

01

&&

AVIATION...
18Z UPDATE...
MIXTURE OF MVFR/VFR CONDITIONS CURRENTLY BUT I EXPECT ALL AREAS VFR
BY 19Z OUTSIDE OF SCATTERED CONVECTION. CONVECTIVE COVERAGE WILL
INCREASE SOME ACROSS ALL OF THE FORECAST AREA THROUGH 22Z THEN BEGIN
DIMINISHING. WIDESPREAD MVFR CONDITIONS ARE EXPECTED TO DEVELOP
BETWEEN 06Z AND 14Z WITH LOCAL IFR OR LOWER CONDITIONS. RIGHT NOW I
DO NOT EXPECT ANY IFR OR LOWER CONDITIONS AT ANY TAF SITE DURING
THAT PERIOD...HOWEVER ANY SITE THAT RECEIVES SIGNIFICANT RAINFALL ON
OR IN THE VICINITY OF THE AIRFIELD MAY EVENTUALLY END UP WITH AT
LEAST BRIEF IFR VISIBILITIES AND/OR CEILINGS BY 10Z. ISOLATED TO
SCATTERED CONVECTION WILL DEVELOP AGAIN TOMORROW BY 18Z. WINDS WILL
REMAIN LIGHT...8KTS OR LESS...AND GENERALLY EASTERLY THROUGH THE
PERIOD OUTSIDE OF CONVECTION.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  92  71  94 /  30  30  10  20
ATLANTA         72  91  73  91 /  20  30  10  20
BLAIRSVILLE     63  87  63  88 /  20  20  10  20
CARTERSVILLE    68  91  68  92 /  20  20  10  20
COLUMBUS        72  94  73  94 /  30  30  20  20
GAINESVILLE     71  90  72  91 /  20  30  10  20
MACON           70  93  70  93 /  30  30  20  20
ROME            67  91  68  92 /  20  20  10  20
PEACHTREE CITY  68  91  68  92 /  20  30  20  20
VIDALIA         72  92  72  95 /  30  50  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...20
LONG TERM....01
AVIATION...20
Hazardous weather outlook, Jul 11, 6:15 AM EDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
615 AM EDT FRI JUL 11 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
615 AM EDT FRI JUL 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON AND EVENING...

WEATHER HAZARDS EXPECTED...
STRONG GUSTY WINDS...HEAVY RAINFALL AND FREQUENT LIGHTNING MAINLY
EAST OF A CARROLLTON TO BLAIRSVILLE LINE BETWEEN NOON AND 10 PM.

DISCUSSION...
SLIGHTLY DRIER AIR ACROSS FAR NORTH GEORGIA SHOULD PRECLUDE
DEVELOPMENT OF THUNDERSTORMS THERE...BUT ELSEWHERE MODERATE
INSTABILITY WILL ALLOW STORMS TO APPROACH SEVERE LEVELS ONCE
AGAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

DRIER AIR MAY FILTER ACROSS THE REST OF GEORGIA THIS WEEKEND
LIMITING THE CHANCE FOR THUNDERSTORMS. HOWEVER AS MOISTURE RETURNS
MONDAY...THE CHANCE FOR STORMS WILL INCREASE. THE MAIN HAZARDS
FROM ANY STORMS WILL BE STRONG GUSTY WINDS...FREQUENT LIGHTNING
AND HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT STRONG STORM REPORTS THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 11, 2:47 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
247 PM EDT FRI JUL 11 2014

GAZ033-044-045-053>055-057-111915-
247 PM EDT FRI JUL 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND 35 MPH WINDS IN
COWETA...DEKALB...FAYETTE...HENRY...CLAYTON AND FULTON COUNTIES
UNTIL 315 PM EDT...

AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS NEAR LAKEWOOD PARK...MOVING SOUTH AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
COWETA...DEKALB...FAYETTE...HENRY...CLAYTON AND FULTON COUNTIES
THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
KIRKWOOD...EAST LAKE...PANTHERSVILLE...GRESHAM PARK...AVONDALE
ESTATES...CASCADE HEIGHTS...LAKEWOOD PARK...GRANT PARK-ZOO ATLANTA...
TURNER FIELD...EAST POINT...HAPEVILLE...COLLEGE PARK...
HARTSFIELD-JACKSON AIRPORT...CEDAR GROVE AND CONLEY. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3338 8424 3331 8473 3369 8458 3379 8424
TIME...MOT...LOC 1846Z 344DEG 7KT 3368 8437
Special weather statement, Jul 11, 2:52 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
252 PM EDT FRI JUL 11 2014

GAZ066-067-078-111930-
252 PM EDT FRI JUL 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN TROUP...MERIWETHER
AND HARRIS COUNTIES UNTIL 330 PM EDT...

AT 249 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORM OVER BIG SPRINGS...MOVING SOUTHWEST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS TROUP...MERIWETHER AND HARRIS COUNTIES THROUGH 330 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ODESSADALE...
HARRIS CITY...STOVALL...DURAND...GREENVILLE...BIG SPRINGS...
MOUNTVILLE...LOUISE...WHITESVILLE-PINE LAKE...F.D. ROOSEVELT STATE
PARK...PINE MOUNTAIN-CALLAWAY GARDENS...CANNONVILLE...SMITHS
CROSSROAD...BAUGHS CROSSROADS AND JONES CROSSROADS. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3316 8491 3301 8461 3270 8496 3297 8521
TIME...MOT...LOC 1853Z 043DEG 3KT 3299 8491
Special weather statement, Jul 11, 3:25 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 PM EDT FRI JUL 11 2014

GAZ053>057-112000-
325 PM EDT FRI JUL 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN ANDD 35 MPH WINDS IN
SPALDING...COWETA...FAYETTE...HENRY AND CLAYTON COUNTIES UNTIL 400
PM EDT...

AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PEACHTREE CITY...MOVING SOUTH AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS SPALDING...COWETA...FAYETTE...HENRY AND CLAYTON COUNTIES
THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE TYRONE...ATLANTA MOTOR SPEEDWAY...HAMPTON...LOVEJOY...
BONANZA...IRONDALE...JW SMITH RESERVOIR...FAYETTEVILLE...PEACHTREE
CITY...THOMAS CROSSROADS...CANNONGATE...MADRAS...INMAN...WOOLSEY AND
SUNNY SIDE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3322 8428 3325 8476 3350 8475 3350 8428
TIME...MOT...LOC 1925Z 004DEG 7KT 3340 8455
Special weather statement, Jul 11, 3:28 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT FRI JUL 11 2014

GAZ041>044-112000-
328 PM EDT FRI JUL 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND 35 MPH WINDS IN
CARROLL...DOUGLAS...HARALSON AND FULTON COUNTIES UNTIL 400 PM EDT...

AT 324 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BILL ARP TO 5 MILES WEST OF TALLAPOOSA...
MOVING SOUTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS CARROLL...DOUGLAS...HARALSON AND FULTON COUNTIES THROUGH 400
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WINSTON...
LAKE VAL-DO-MAR...BOWDON JUNCTION...VILLA RICA...TEMPLE...BREMEN...
WACO...TALLAPOOSA...ABILENE...BILL ARP...TREASURE LAKE...FAIRPLAY...
CHATTAHOOCHEE HILL COUNTRY...HANNAH AND SEATON LAKE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3377 8525 3377 8476 3357 8466 3349 8516
      3366 8535 3381 8537
TIME...MOT...LOC 1928Z 322DEG 7KT 3368 8480 3364 8514
          3375 8538
Local storm report, Jul 11, 3:37 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT FRI JUL 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     MCDONOUGH               33.45N  84.15W
07/09/2014                   HENRY              GA   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED 7 TREES WERE DOWN AND SHED
            DAMAGE.

&&

EVENT NUMBER FFC1400753

KOVACIK
Special weather statement, Jul 11, 4:05 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT FRI JUL 11 2014

GAZ031>033-042>044-053-112030-
405 PM EDT FRI JUL 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND 35 MPH WINDS IN
PAULDING...CARROLL...COBB...COWETA...DOUGLAS AND FULTON COUNTIES
UNTIL 430 PM EDT...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM UNION TO CAMPBELLTON...MOVING SOUTH AT 5
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PAULDING...CARROLL...COBB...COWETA...DOUGLAS AND FULTON
COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE SANDTOWN...SWEETWATER CREEK STATE PARK...LITHIA
SPRINGS...SIX FLAGS OVER GEORGIA...AUSTELL...BROWNSVILLE...
YORKVILLE...DOUGLASVILLE...UNION...NEW GEORGIA...CAMPBELLTON...
CHATTAHOOCHEE HILL COUNTRY...PALMETTO...BILL ARP AND WINSTON. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3395 8503 3395 8499 3395 8498 3397 8497
      3387 8482 3377 8448 3350 8464 3359 8485
      3368 8501
TIME...MOT...LOC 2004Z 351DEG 6KT 3387 8495 3378 8480
          3368 8463

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 9:06 PM EDTSpecial Weather StatementFFCFloyd39 min
Jul 10, 9:57 PM EDTSpecial Weather StatementFFCFloyd63 min
Jul 10, 10:15 PM EDTFlash Flood WarningFFCFloyd6 hr
Jul 10, 10:33 PM EDTSpecial Weather StatementFFCHeard42 min
Jul 10, 11:04 PM EDTSpecial Weather StatementFFCWhite41 min
Jul 11, 12:00 AM EDTSpecial Weather StatementFFCLumpkin30 min
Jul 11, 2:47 PM EDTSpecial Weather StatementFFCClayton, Fayette28 min
Jul 11, 2:52 PM EDTSpecial Weather StatementFFCMeriwether, Troup38 min
Jul 11, 3:25 PM EDTSpecial Weather StatementFFCFayette, Spalding35 min
Jul 11, 3:28 PM EDTSpecial Weather StatementFFCCarroll, Douglas32 min
Jul 11, 4:30 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton, Paulding30 min
Jul 11, 4:51 PM EDTSpecial Weather StatementFFCCherokee24 min
Jul 11, 5:02 PM EDTSpecial Weather StatementFFCCobb, Douglas, Fulton, Paulding28 min
Jul 11, 5:32 PM EDTSpecial Weather StatementFFCCobb28 min
Jul 11, 6:01 PM EDTSpecial Weather StatementFFCCherokee29 min
Jul 11, 6:23 PM EDTSpecial Weather StatementFFCLaurens, Treutlen, Wheeler37 min
Jul 11, 6:39 PM EDTFlash Flood WarningFFCForsyth, Fulton, Gwinnett6 hr
Jul 11, 7:30 PM EDTSpecial Weather StatementFFCBarrow30 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.